CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
QUATERNION RATIONAL SURFACES 期刊论文
JOURNAL OF COMMUTATIVE ALGEBRA, 2020, 卷号: 12, 期号: 2, 页码: 237-261
Authors:  Hoffman, Jerome William;  Jia, Xiaohong;  Wang, Haohao
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
syzygy  graded minimal free resolution  implicit equations  
mu-Bases for rational canal surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2019, 卷号: 69, 页码: 11-26
Authors:  Yao, Shanshan;  Jia, Xiaohong
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Canal surface  mu-basis  Syzygy  Parametrization  Inversion formula  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation